# SDR SWAA2024041774589

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 72,277 hours, 42,949 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cabin Seat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 ABC BACK RECLINING MECHANISM INOP.<[01] SEAT REMAIN UPRIGHT WITHOUT PASSENGER AND DOES NOT BLOCK EGRESS. A/C OK TO CONTINUE PER MEL 25-6-01 MDDR#188666 SP1B.;[02] RESECURED HYDROLOCK ON ROW 12 SEAT C; PERFORMED OPS CHECK ON ROW 12 A;B;C PER AMM 25-22-00 OPS CHECK GOOD.
